MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH EARLYVUE VS30; OXIMETER
Model Number EARLYVUE VS30 VITALS MONITOR
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer biomed who stated that the device is displaying error code speaker malfunction and one of the speakers is not working.The biomed advised the rse that they performed an audio test and discovered one of the speakers is not working.The rse provided the biomed parts identification for a replacement vs30 main board assembly and speaker assembly.The customer was taking responsibility to repair the device.The rse was later advised by the customer that the issue was resolved by unplug the speaker and plug it back in cleared the error.The device was restarted a couple of times with no issues.Based on the results of the analysis, it was determined that the product has malfunctioned and the cause of the reported problem was not able to be identified.The issue was resolved by unplug the speaker and reseating it which cleared the error.
 
Event or Problem Description
It was reported that the device is displaying an error code for a speaker malfunction and confirmed no sound.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
EARLYVUE VS30
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25354137
Report Number9610816-2026-101065
Device Sequence Number9977796
Product Code DQA
UDI-Device Identifier00884838091412
UDI-Public(01)00884838091412
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEARLYVUE VS30 VITALS MONITOR
Device Catalogue Number863380
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown